Senior Health Community
Too pooped to pop
About This Community:

This patient support community is for discussions relating to assisted living, caregivers, clinical trials, exercise, financial issues, nutrition, nursing homes, rehabilitation, and sex.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Too pooped to pop

I was recently put on the clonidine patch (along with several other BP drugs I have taken for a long time) and am having a lot of trouble with fatigue.  It's all I can do to keep my eyes open from mid afternoon to dinner time.  Does this go away over time?  Please say yes because I can't afford to take a 3 hour nap every afternoon!!!
2 Comments Post a Comment
Blank
547368_tn?1440545385
Hello Silvergirl,

I am sorry that I am late to your post. Yes your body should adjust to the medication. If it has not by now you should consult your PCP. The dose may be too high.

Please let us know how you are doing.

Take Care,
~Tuck
Blank
Avatar_n_tn
Thanks for your response. You were right---I woke up---now what about the dry mouth?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Senior Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Senior Health Answerers
547368_tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
144586_tn?1284669764
Blank
caregiver222